# SDR DHL9671505D

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LOWER RT TORQUE BOX AFT AIRSTAIR AREA LOWER CASTING VERTICAL WEB HAS CRACK.  INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 5 INCHES BY 8 INCHES.
